# SDR UALA2011053102649

- Difficulty date: May 30, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,585 hours, 21,210 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING DRY BAY DRAIN HOLE 4 LEAKING STEADY STREAM OF FUEL WITH 30K IN CENTER TANK.  AIRCRAFT DEFUELED AND CENTER TANK FUEL TRANSFERRED INTO WING TANKS. CENTER TANK IS EMPTY. LEAK OUT DRY BAY DRAIN HOLE NR 4 HAS STOPPED SUSPECT LEAK IS IN WALL OF CENTER TANK. REPAIRED RIGHT HAND DRY BAY FUEL LEAK IAW GNMM.
